Fever And Chills After Ingestion Of Antibiotics For Liver Abscess?
My father had a liver abscess, his treatment with antibiotics metronidazole, the first day the drug was given the pain disappeared, the second day my father felt chills and fever, the next day my father felt chills and fever accompanied by nausea. Is it normal in the treatment of liver abscess with antibiotics to experience something like this that I explained ??
Liver abscess is a condition where there is a collection of pus in the liver, due to a germ infection. This can be identified through a complete blood test, liver function, X-rays, ultrasound and abdominal CT.
The administration of metronidazole is indicated if the cause is an E. hystolitica parasite. In general, sufferers will react positively by giving this drug alone. Although in some patients, some will need medical treatment by removing pus fluid that has formed in the liver.
The symptoms that your father is experiencing can be caused by:
Drug allergic reaction. Metronidazole often causes nausea in the wearer. Required drainage action pus in the liver, or issued through certain medical procedures Severe infections that cause sepsis or a thorough infection of the body Rupture of the pus bag The emergence of other secondary infections Please check your father to the doctor who treated him to be able to seen what is the cause of his complaints at this time.
We recommend that:
Avoid using drugs or alternative measures without the advice of a doctor who has checked your father Get enough rest Drugs of paracetamol can help reduce fever and chills. Immediately control to the doctor Thus, hopefully can help you.